


default search action
"Violations of conjoint independence in binary choices: The ..."
Shu Li (2003)
- Shu Li
:
Violations of conjoint independence in binary choices: The equate-to-differentiate interpretation. Eur. J. Oper. Res. 148(1): 65-79 (2003)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.